# SDR WX0A2014101572195

- Difficulty date: October 12, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 50,277 hours, 24,382 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Container
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT O2 MASK BAG IS DEFECTIVE, CAPTAIN`S & FIRST OFFICER`S.  R & R O2 MASK BAGS IAW 35-10-03 AMM.
